MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIGHT; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIGHT; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIGHT
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50072276
Report Number3007963827-2026-00333
Device Sequence Number10250998
Product Code MBH
UDI-Device Identifier00889024241626
UDI-Public(01)00889024241626(17)310415(10)67882034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42522000510
Device Lot Number67882034
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown